# SDR DALA2023081506658

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,182 hours, 40,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0650 WEAR ON RETAINING EYE-FITTING AT AFT UPPER PARACHUTE PIN. CORRECTIVE ACTION: SUMMARY OF NRC 00140: SLIDE PACK WAS REPLACED BY SERVICIABLE SLIDE PACK P/N: D30655-123 S/N: 1714RP UNDER AMDS 2566-9001-2R. (2916059)
